# SDR FDKA200607152

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,408 hours, 12,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6195 ATL.  THE CREW NOTED THE RT SIDE EXIT DOOR EMERGENCY LIGHT INOP.  MAINTENANCE SECURED WIRE, OPS GOOD.
